View RSS Feed

Zebedeee

Hair and Pills

Rate this Entry
Yesterday I went to see a friend who I havenít seen for a couple of months and the first thing she said after opening the front door and saying hello was, ďOh my God - Youíve got hair!Ē I was going to ask her if she could see much difference, not being sure myself how obvious it is. But Iím now reliably informed that there is a noticeable amount of regrowth and that the bald patch on top has pretty much gone, replaced by a fresh crop of soft downy dark brown hair which seems to be thickening up quite quickly. Iím still a long way off having a full head of hair, but thereís noticeable improvement.

I first noticed a little hair regrowth about three or four months ago, at the time just very fine hairs at the front, so to encourage things along (and after a google) I bought some Biotin pills which are supposed to help strengthen hair and nails. After a little more googling about six weeks ago I decided to buy some very expensive shampoo (£80 for 200ml - Hair Surge by Ultrax Laboratories), which despite the mixed reviews on Amazon gets decent write ups and some people report good results. Then last week I started applying Regaine (5% minoxidil) twice a day and using a 0.3mm derma roller (google it!) every other day.

I think I may have a problem!

Now that Iím seeing results Iím getting a little obsessed with itÖ But itís okay, Iím seeing my shrink again on Tuesday and itíll give us something else to talk about..!

In other news Iím a little suspicious that thereís something wrong with the second batch of pills I purchased from Alldaychemist. A while ago I switched to using the Tamoxifen purchased from Inhouse pharmacy and my at times very sore nipples have calmed right down, and as reported in previous posts my testosterone level was higher than expected when tested, which makes me wonder about the androcur they supplied. Also about ten days after dropping back down to 50mg androcur a day I woke up with an erection, which canít be right. Not after taking it for nearly six months (with no morning erections) and a ten day period at 100mg a day. So a couple of weeks ago I started using the androcur purchased from Inhouse and even without a blood test to tell me my T level I think itís working much better. No unwanted erections and libido feels like itís pretty much back to zero.

Annoying and expensive to replace, but no harm done and according to the blood test my testosterone didnít go up that much.

I donít think that the pills from Allday are fake as the first batch worked just fine and I had boxes and pills to compare, but I do wonder if theyíve been stored badly, say at too higher temperature, or something like that. As they do seem to work, just not as well as they should. Pure speculation of course. Anyway, Iím going to keep them as spares as theyíre better than nothing if I run out.

Other than that minor issue things are good and Iím still very happy, enjoying life and continuing to lose weight. This morning I weighed 14 stone 6 lbs (202 lbs), which is 40 lbs less than I weighed this time last year... So much for castration making you fat! Though I admit that itís mostly down to giving up alcohol, going for long walks and eating sensibly. But I couldnít have done any of it without the androcurÖ

Updated 07-28-2018 at 04:40 PM by Zebedeee (Spelling)

Tags: None Add / Edit Tags
Categories
Uncategorized

Comments

  1. notsomanly's Avatar
    Interesting about your hair growth. I think I have a bit more growth on top, but it's stopped growing almost completely everywhere else. Strange about the variability in effectiveness of Androcur. Both suppliers have good reputations.

    I have also lost weight, down to about 192 lbs from 220 a year ago. It's not because I've been working out all that much. Seems mostly a change in metabolism, coupled with eating less because I get full more quickly. I wonder how many others have experienced this.
  2. MikeGrant's Avatar
    I started androcur again 3 days ago. Within an hour of first dose my nose felt like I had my head in a bucket of bleach. Was painful and very unpleasant. Second dose was more like an allergy reaction. Dose three today, same allergic feeling but not as bad. No shortness of breath yet, but only taking half a tablet a day. I did notice last time that I lost the hair just above my ankles, under my socks, and it's still not back. Perhaps my leg hair will disappear from the bottom up. Not taking the mamofen this time.
  3. Zebedeee's Avatar
    Quote Originally Posted by notsomanly
    Interesting about your hair growth. I think I have a bit more growth on top, but it's stopped growing almost completely everywhere else. Strange about the variability in effectiveness of Androcur. Both suppliers have good reputations.

    I have also lost weight, down to about 192 lbs from 220 a year ago. It's not because I've been working out all that much. Seems mostly a change in metabolism, coupled with eating less because I get full more quickly. I wonder how many others have experienced this.
    It is very odd about the androcur but to be on the safe side I'll be ordering my next batch from Inhouse Pharmacy.

    I think that you're right about changes to metabolism, I've noticed that I'm satisfied with much smaller meals these days and I'm no longer snacking very often.
  4. Zebedeee's Avatar
    Quote Originally Posted by MikeGrant
    I started androcur again 3 days ago. Within an hour of first dose my nose felt like I had my head in a bucket of bleach. Was painful and very unpleasant. Second dose was more like an allergy reaction. Dose three today, same allergic feeling but not as bad. No shortness of breath yet, but only taking half a tablet a day. I did notice last time that I lost the hair just above my ankles, under my socks, and it's still not back. Perhaps my leg hair will disappear from the bottom up. Not taking the mamofen this time.
    Wow that's a strong reaction! I'm surprised that you took the second dose...

    I'll be interested whether you notice much difference without the mamofen.
  5. Zebedeee's Avatar
    Quick update:

    I saw my therapist on Tuesday and I now have an appointment next Friday with a more senior psychiatrist who can refer me on to the gender identity clinic. Next Friday which is the 10th of August will be six months to the day since I started the meds...
  6. notsomanly's Avatar
    Quote Originally Posted by Zebedeee
    Wow that's a strong reaction! I'm surprised that you took the second dose...

    I'll be interested whether you notice much difference without the mamofen.
    I'm still not experiencing any significant side effects this second try. My shortness of breath seems more likely due to a severe chest cold.
  7. MikeGrant's Avatar
    So today was less reactive than previous days. Still an unpleasant metalicy bleach kind of smell in my nose that increases within minutes of taking a tablet and remains strong for about 15 minutes.. Just feels like a mild allergy reaction, soare throat and itchy eyes. Took a child's Benadryl and feel a little better. No shortness of breath or anything else. Zebedee, the pleasant side effects I started to experience a week or so after I tried last time, were so good, enduring the unpleasant ones in the hope they end soon is well worth it!. Your experience blogged so we'll, gives me hope.
  8. Zebedeee's Avatar
    Quote Originally Posted by MikeGrant
    Zebedee, the pleasant side effects I started to experience a week or so after I tried last time, were so good, enduring the unpleasant ones in the hope they end soon is well worth it!
    Yeah I must admit that I totally get that!

    I now love being chemically castrated and it would take a hell of a big problem to make me stop - and even then I'd probably start again ASAP..!
  9. MikeGrant's Avatar
    Yeah I must admit that I totally get that!

    I now love being chemically castrated and it would take a hell of a big problem to make me stop - and even then I'd probably start again ASAP..!
    Which is what I am doing, lol. Taking it slower this time, 25mg a day. Well I did 50mg today but it's tiswas day! Just want those great feelings to kick in yesterday!
    I have noticed my face has been way more oily. I even had 2 pimples, one on my nose and one on my chin. Can't think of any other reason than starting androcur.
  10. notsomanly's Avatar
    I've dropped down to 25 mg/day as well. Once my T was knocked down by larger doses, the lower dose seemed to keep it shut down. Side effects generally depend on dose of a drug, so finding the smallest dose that suppresses T is very desirable.